# SDR QXEA200603180

- Difficulty date: December 16, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 21,581 hours, 30,805 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2246, FLAPS WILL NOT MOVE.  MAINTENANCE FOUND CIRCUIT BREAKER TRIPPED.  RESET, OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
